# SDR VNAA20250115001

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED. CORRECTIVE ACTION: REMOVED DAMAGED AFT CARGO DOOR SILL AND INSTALLED A SERVICABLE AFT CARGO DOOR SILL IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-15-001-001-A01 AND 51-42-21-001-001-A01.
